# SDR USAASB00364

- Difficulty date: December 31, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 548003
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 52,268 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

EWR - FLT 2995 - ON CLIMB-OUT FROM LGA, BETWEEN FL120 TO FL150, THE NR 1 ENGINE OIL PRESSURE APPROACHED THE RED RADIAL.  THRUST WAS REDUCED BUT OIL TEMPERATURE ROSE THROUGH YELLOW BANK.  CREW SHUTDOWN THE NR 1 ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO EWR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL COOLER, OIL TEMPERATURE BULB (P/N 102-00002) AND MAIN OIL SCREEN (P/N ACC336F1665).  RAN ENGINE AT HIGH POWER.  OPS CHECK AND LEAK CHECK GOOD. (M)
